# SDR UALA2013032802009

- Difficulty date: March 27, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 84,768 hours, 13,618 cycles
- Engine: Pwa PW4060
- System (JASC): 2350 · Audio Integrating System
- Part: Display
- Part number: 8220314101
- Part serial: 51
- Condition: Intermittent
- Location: Acars
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO COMMS DISPLAYED ON ACARS DISPLAY UNIT, OVER OCEAN.  ACARS SENDS OK IN VHF RANGE.  REPLACED SDU PER AMM, GROUND CHECKED NORMAL.
